System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Aequationes Mathematicae}
Opublikowane w latach: 1960 - 2020
Grupowanie: brak
Znaleziono: 50 ( spośród około 52474 )

Strona: 1[2] [3] [4] [5] Następna
[1] Embeddability of pairs of weighted quasi-arithmetic means into a semiflow / Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk(*), 2020. Aequationes Mathematicae Vol. 94, iss. 4, 679--687, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Continuous iteration semigroup, Embeddability, Iterability, Iterative root, Semiflow, Weighted quasi-arithmetic mean
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-019-00674-5         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-24351] [data modyf: 09-09-2020 09:28]

[2] On the special form of integral convolution type inequality due to Walter and Weckesser / Tomasz Małolepszy, Janusz Matkowski, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 9--19, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Bushell-Okrasiński inequality, System of functional inequalities, Walter-Weckesser theorem
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0576-1         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-24181] [data modyf: 24-06-2019 14:38]

[3] Karol Baron: a little bit about him on his 70th birthday / Witold Jarczyk, Janusz Morawiec, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 1--8, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr.
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0604-1         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-23795] [data modyf: 12-03-2019 15:41]

[4] Simultaneous difference equations on a restricted domain / Witold Jarczyk, Paweł Pasteczka, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 239--246, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Difference equations, Equations on restricted domains, Form of continuous solutions, Simultaneous equations
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0616-x         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-23330] [data modyf: 07-10-2019 14:17]

[5] Iterated joining means / Justyna Jarczyk, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 109--120, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Attractor, Extension of means, Functional equation of semiconjugacy, Iteration, Joiner, Marginal joint of means, Mean
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0596-x         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-23007] [data modyf: 07-10-2019 14:15]

[6] Invariance of means / Justyna Jarczyk, Witold Jarczyk, 2018. Aequationes Mathematicae Vol. 92, 1-72, ISSN: 0001-9054, bibliogr. summ.
Słowa kluczowe: Bajraktarevi'c mean, Cauchy mean, Gauss composition, Lagrangian mean, invariance, mean, weighted quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0564-5         Cytowania wg Scopus: 4 [19-10-2020]
[AWCZ-22954] [data modyf: 18-07-2018 15:02]

[7] On a functional equation related to a problem of G. Derfel / Mariusz Sudzik, 2018. Aequationes Mathematicae, 1--12, ISSN: 0001-9054, bibliogr. summ.
Słowa kluczowe: Archetypal equation, Equations with rescaling, Functional equations, Quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-018-0600-5         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-23070] [data modyf: 12-09-2018 12:33]

[8] Beta-type functions and the harmonic mean / Martin Himmel, Janusz Matkowski, 2017. Aequationes Mathematicae Vol. 91, iss. 6, 1041--1053, ISSN: 0001-9054, bibliogr. summ.
Słowa kluczowe: Beta function, Beta-type function, Convex function, Functional equation, Harmonic mean, Mean, Wright convex function
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-017-0498-3         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-21843] [data modyf: 23-08-2018 11:51]

[9] From a theorem of R. Ger and T. Kochanek to marginal joints of means / Zoltán Daróczy, Justyna Jarczyk, Witold Jarczyk, 2016. Aequationes Mathematicae Vol. 90, iss. 1, 211--233, ISSN: 0001-9054, bibliogr. rys. summ.
Słowa kluczowe: extension of means, generalized Jensen's equation, marginal joint of means, mean, quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-015-0382-y         Cytowania wg Scopus: 3 [19-10-2020]
[AWCZ-19556] [data modyf: 28-02-2017 14:37]

[10] Iterative functional equations related to a competition equation / Peter Kahlig, Janusz Matkowski, 2015. Aequationes Mathematicae Vol. 89, no. 3, 613--624, ISSN: 0001-9054, bibliogr. summ.
Słowa kluczowe: competition equation, differentiable solution, functional equation, iterative functional equation, solution depending on an arbitrary function
Kod: CZR-JCR    BibTeX   (pkt: 25)    DOI: 10.1007/s00010-013-0248-0         Cytowania wg Scopus: 0 [19-10-2020]
[AWCZ-19326] [data modyf: 24-09-2015 14:54]

Strona: 1[2] [3] [4] [5] Następna

Czas generacji strony: 0,12 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski